# SDR EIAA980164

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, LEFT WING OLES 1481, FRONT SPAR LOWER RABBET STRUCTURE HAS EXFOLIATION PROGRESS UNDER FRONT SPAR STIFFENER FITTING.  REMOVED CORROSION AND REPAIRED FRONT SPAR LOWER CHORD PER ECRA 481-54-121-2.  (M)
